# SDR 2008UALA03661

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR INTERNAL DOUBLER GOUGED AT TORQUE TUBE, LOWER SECTION.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DOUBLER, CUT OUT DAMAGE, AND INSTALLED NEW DOUBLER PER SRM 52-10-01, REPAIR 6 AND SRM 51-10-01 PRP C. CURRRTG PTC 18040.  THIS IS A CAT B REPAIR.  REQUIRES L FEC INSP EVERY 12,000 CYC.
